# SDR SIMA20241025001

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 14,017 hours, 9,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS REMAIN ON WHEN POWER TURNED OFF. FOUND MULTIPLE EMERGENCY LIGHTS REMAINING ON WHEN POWER TURNED OFF. RAR #3 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01. NO FURTHER DEFECTS NOTED.
